It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Mental Health Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 07-12-2012, 09:59 AM   #1
Member
(male)
 
Join Date: Jan 2011
Location: Pennsylvania USA
Posts: 55
scottyg354 HB User
Night Terrors

Ok guys, I have been having these very rarely for years. Mild ones were I might feel like I'm falling and wake up suddenly, pretty common stuff. About two years ago, I got very bad Health and Social Anxiety due to some issues I was having that I thought were worse than they actually were (turned out I was hypothyroid and had high blood pressure), anyways, during that time I was put on Lexapro, which totally killed the anxiety but caused major weight gain and made me not worry about anything stopped it after about 9-10 months. Anxiety started back up 3 months later also feeling depressed. Asked the doc to try me on Wellbutrin (didn't increase anxiety, but didnt get rid of it). So I stopped the WB. I am currently medication free as I don't like to feel like I am in chains if that makes sesne. I feel I can handle my issues through exercise and healthy eating.

Anyways, about 4 months prior to my health and social anxiety starting my night terrors started getting more frequent and a lot worse. They are not constant and unpredictable. I can go weeks without having them or I can have them 3 days in a row. I only usually have 1 a night. They started like I said from when I was young feeling like I am falling. Now I keep waking up to the thought of somone hovering over my bed. Sometimes I jump up swinging, sometimes I throw my pillows, sometimes I just wake up quivering, sweating and my heart pounding. I am just curious if anxiety and stress can cause this, or could it by my thyroid and bp. Or could it be the Armour Thryoid I take or the Avapro. It's really getting annoying. I am going to bring it up to my doctor when I see him in 3 weeks.

The only other thing I could think of is I do tend to drink a little on the weekends. But the majority of these always happen during the week.

Last edited by scottyg354; 07-12-2012 at 10:00 AM.

 
Sponsors Lightbulb
   
Old 08-01-2012, 10:21 AM   #2
Newbie
(male)
 
Join Date: Aug 2012
Location: Calgary, AB, Canada
Posts: 6
The Lone Gunman HB User
Re: Night Terrors

hey scotty,

Im VERY new here, this is my 2nd post.

I too have suffered from NT's my whole life, and i can relate for sure. Im on wellbutrin and sice being on it my NT's have decreased exponentially...except when im under alot of stress or pressure.

I dont drink or smoke so i cant really say if either of those has any relation.

Ive foud since ive been working out too, thats helped me.

Hopefully you find better ways to reduce them for you. good luck friend!

 
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Celexa
Effexor
Klonopin Lexapro
Paxil
  Prozac
Valium
Wellbutrin
Xanax
Zoloft




TOP THANKED CONTRIBUTORS



flamesabers (13), w2bh09 (7), Tori41 (5), GatsbyLuvr1920 (4), opple (4), writeleft (4), Administrator (4), Seraph (3), jennybyc (3), Leo123 (3)

Site Wide Totals

teteri66 (1166), MSJayhawk (1000), Apollo123 (899), Titchou (835), janewhite1 (823), Gabriel (758), ladybud (747), sammy64 (668), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 06:22 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!